# SDR OZCA20180516123

- Difficulty date: May 16, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N681BC
- Make and model: Saab SF340A
- Aircraft serial: 108
- Aircraft time: 41,059 hours, 45,019 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Boot
- Condition: Burned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

WHEN CONNECTED ENGINE ANTI-ICE, ELECTRICAL SMOKE ODOR APPEARED. SMELL DISAPPEARED WHEN SYSTEM WAS DEACTIVATED. TROUBLESHOT SYSTEM AND FOUND RT ENGINE INTAKE BOOT BURNT. REPLACED ENGINE INTAKE ASSEMBLY IAW MAINTENANCE MANUAL, OPS CHECK OK.
